Skip to main content

Erratum to: Four Papers Published in the Journal of Elasticity (2015) 119(1–2)

The Original Article was published on 12 September 2014

The Original Article was published on 12 September 2014

The Original Article was published on 26 August 2014

The Original Article was published on 21 August 2014

Erratum to: J Elast (2015) 119:23–34 DOI 10.1007/s10659-014-9489-y

The translation of Wunderlich’s article “Über ein abwickelbaresMöbiusband”, which appeared in the Monatshefte für Mathematik 66 (1962), 276–289, was undertaken with the kind permission of Springer, its publisher.

Erratum to: J Elast (2015) 119:19–22 DOI 10.1007/s10659-014-9491-4

This article was originally published in German in Jahresbericht der Deutschen Mathematiker-Vereinigung 39 (2. Abt. Heft 5/8, Jahresversammlung vom 16. bis 23. September), 49–51 (1929) and has been published in English with kind permission of the current editor in chief of this journal and the Deutschen Mathematiker-Vereinigung.

Erratum to: J Elast (2015) 119:3–6 DOI 10.1007/s10659-014-9490-5

There are instances where we have been unable to trace or contact the copyright holder of the translated articles. If notified the publisher will be pleased to rectify any errors or omissions at the earliest opportunity.

Erratum to: J Elast (2015) 119:7–17 DOI 10.1007/s10659-014-9492-3

There are instances where we have been unable to trace or contact the copyright holder of the translated articles. If notified the publisher will be pleased to rectify any errors or omissions at the earliest opportunity.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Roger Fosdick.

Additional information

The online version of the original articles can be found under doi:10.1007/s10659-014-9489-y, doi:10.1007/s10659-014-9491-4, doi:10.1007/s10659-014-9490-5, doi:10.1007/s10659-014-9492-3.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Fosdick, R., Fried, E. Erratum to: Four Papers Published in the Journal of Elasticity (2015) 119(1–2). J Elast 120, 277–278 (2015). https://doi.org/10.1007/s10659-015-9533-6

Download citation

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10659-015-9533-6